# SDR ANCF202408020559

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: General aviation
- Aircraft: N253AC
- Make and model: Airbus A320-214
- Aircraft serial: 3690
- Aircraft time: 38,623 hours, 26,282 cycles
- Engine: Cfmint CFM565B43
- Engine time: 38,623 hours, 26,282 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Vacuum Sys
- Part number: 14330375
- Part serial: 8421
- Condition: Abnormal
- Location: 37mg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REFERRED TO MEL 38-30-01 1 A 2 LAVATORIES DIDNT WORK AT OR ABOVE16.000 FT MSL. THE TOILETS WERE OVERFLOWING. LAVATORIES DIDNT WORK   I.A.W. AMM TASK  38-31-64-000/400-001-A  VACUUM GENERATOR WAS REPLACED..IN ACCORDANCE WITH AMM38-31-00-710-002 VACUUM TOILET SYSTEM TEST WAS PERFORMED, TEST SATISFACTORY THE SDRREPORT WAS MADE IN THIS LINK FOR PROBLEMS WHIT THE LOG IN, ( CHANGES IN THE WEB SITE PAGE)OPERATOR ANCF
